Thunderstorm Wind, Ouachita
- When
- July 27, 4:00 PM CST
- Where
- Ouachita County, Bearden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.733, -92.617
Thunderstorm winds downed power lines at Bearden.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 27, 1:31 PM CST, 2 hours 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 231 PM CDT WED JUL 27 2005 .SHORT TERM...TONIGHT THROUGH SUNDAY NAM MODEL SEEMS TO HAVE PERFORMED BETTER WITH THE SYSTEM CURRENTLY MOVING THROUGH THE CENTRAL PART OF THE STATE. GFS SEEMS TO HAVE CAUGHT UP WITH THE NAM THINKING AS BOTH MODELS ARE NOW IN DECENT AGREEMENT THROUGH THE SHORT TERM. WITH NO REAL DIFFERENCES SEEN BETWEEN THEM...WILL GO WITH A BLEND OF FORECAST SOLUTIONS THIS AFTERNOON. UPPER PATTERN CHARACTERIZED BY BROAD TROFFING IN THE NATIONS MID SECTION AND UPPER LEVEL RIDGING OVER THE WEST COAST. AS PERIOD PROGRESSES...TROF IS SHUNTED EASTWARD AS UPPER RIDGE OUT WEST EXPANDS AND PUSHES EAST. RESULTANT PATTERN LEAVES THE AREA IN BROAD NORTHERLY FLOW ALOFT THROUGH THE MAJORITY OF THE PERIOD. CURRENT SURFACE ANALYSIS PLACES COLD FRONT SOMEWHERE OVER THE SOUTHERN PART OF THE STATE....ROUGHLY ALONG A TEXARKANA TO RISON TO DUMAS LINE. MAJORITY OF THE PRECIPITATION EARLIER THIS MORNING WAS ASSOCIATED WITH A SHORTWAVE MOVING ACROSS THE NORTH. WAVE HAS JUST ABOUT EXITED THE AREA BUT MODELS CONSISTENT IN DEVELOPING A WEAK WAVE ON THE FRONT FOR LATER THIS AFTERNOON. SECONDARY DEVELOPMENT ALREADY OCCURRING OVER THE WEST AND OVER EASTERN OKLAHOMA BUT PRECIPITATION REMAINS LIGHT AND SCATTERED. MODELS CARRY THE LOW ALONG THE SLOW MOVING FRONT THROUGH THE NIGHT AND FOR THE FIRST PART OF THURSDAY. WILL CARRY FAIRLY LOW POPS UNTIL FRONT FINALLY CLEARS THE STATE LATE THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. SURFACE HIGH WILL THEN BECOME DOMINATE WEATHER FEATURE FOR THE REMAINDER OF THE PERIOD AND THAT WILL TAKE CARE OF ANY PRECIPITATION CHANCES THROUGH THE PERIOD. WILL TRIM BACK CLOUDS OVERNIGHT AND THURSDAY AS HIGH BUILDS IN. SURFACE OBSERVATIONS CONTINUE TO SHOW DRIER AND COOLER AIR ADVECTING INTO THE AIR THANKS TO NORTHEAST SURFACE FLOW. SEVERAL DAYS OF RELATIVELY COOLER AND DRIER IN STORE FOR THE CWA. DEW POINTS AND TEMPERATURES WILL CREEP UPWARDS THROUGH THE PERIOD AND RETURN TO NEAR NORMAL BY SUNDAY. && .LONG TERM...SUNDAY NIGHT THROUGH WEDNESDAY A LARGE AREA OF HIGH PRESSURE WILL BEGIN THE LONG TERM PERIOD CENTERED OVER THE FOUR CORNERS REGION...AND WILL AFFECT THE MID SOUTH. CROSS SECTIONS SHOW MUCH DRIER AIR ASSOCIATED WITH THIS HIGH PRESSURE AREA WHICH WILL KEEP THUNDERSTORMS FROM DEVELOPING. DRY DAYS ARE EXPECTED FOR MONDAY AND WEDNESDAY. A SHORT WAVE WILL MOVE THROUGH THE REGION ON TUESDAY WHICH WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. WILL KEEP POPS LOW FOR NOW BUT RAISED TEMPERATURES A FEW DEGREES. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 67 85 65 89 / 30 20 10 10 HARRISON AR 61 83 62 86 / 10 10 10 10 HOT SPRINGS AR 67 86 65 91 / 30 20 10 10 PINE BLUFF AR 68 86 65 90 / 50 20 10 10 MOUNTAIN HOME AR 61 82 61 85 / 10 10 10 10 MONTICELLO AR 69 86 66 91 / 60 30 10 10 SEARCY AR 66 84 64 88 / 30 20 10 10 MOUNT IDA AR 66 86 66 91 / 30 20 10 10 RUSSELLVILLE AR 64 84 65 88 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...56 / LONG TERM....51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT WED JUL 27 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1245 PM CDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS WILL EXIT THE NORTHEAST SECTIONS OF ARKANSAS EARLY THIS AFTERNOON. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS REDEVELOPING DURING THE MID AND LATE AFTERNOON HOURS BEHIND THE COLD FRONT ACROSS SOUTHERN ARKANSAS. LITTLE OR NO SEVERE WEATHER IS EXPECTED BUT ISOLATED STORMS COULD PRODUCE GUSTY WINDS WITH LOCALIZED WIND DAMAGE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 51
The Little Rock radar (KLZK), 127 km away, was scanning. The volume nearest the first event began at 21:58 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed power lines at Bearden.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463474.